# SDR ERAA20120058

- Difficulty date: September 4, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 33,119 hours, 37,805 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 7G980
- Part serial: 2107
- Condition: Defective
- Location: Fuel System
- Part time: 1,220 hours, 2,226 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FUEL PRESS LIGHT ILLUMINATED AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 LOW PRESS FUEL FILTER AND REMOVED AND REPLACED NR 1 FUEL LOW PRESS SWITCH REF P&W MM 72-01-40, OPS AND LEAK CHECK GOOD.
